# SDR SWAA2023031603151

- Difficulty date: February 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 18,978 hours, 9,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR AFT CORNER SCUFF PLATE CRACKED<[01] REPLACED FWD ENTRY DOOR AFT SCUFF PLATE AMM 53-11-01.;[02] LEAK CHECK WAS ACCOMPLISHED ON TASK CARD 721-000-00-01./ (TTG8R007B2E2);[03] C/W INSPECTION
